You are here

Székelyhidi László

Székelyhidi László

Name: Székelyhidi László
Other profiles: MTMT
Profession: mathematician

Publication list

Uploaded publications:
113
Publications in DEA:
96
OA:
21
Date range:
1983-2024
2024
  1. Székelyhidi, L.: New results on spectral synthesis.
    Monatsh. Math. 204 (-(2024),), 1-6, 2024.
    Journal metrics:
    Q2 Mathematics (miscellaneous) (2023)
2023
  1. Fechner, Ż., Gselmann, E., Székelyhidi, L.: Endomorphisms and derivations of the measure algebra of commutative hypergroups.
    Indag. Math.-New Ser. [Epub ahead of print] (-), -, 2023.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  2. Székelyhidi, L.: Finite dimensional varieties over the Heisenberg group.
    Aequ. Math. 97 (2), 377-390, 2023.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Discrete Mathematics and Combinatorics
    Q2 Mathematics (miscellaneous)
  3. Fechner, Ż., Gselmann, E., Székelyhidi, L.: Generalized derivations and generalized exponential monomials on hypergroups.
    Opuscula math. 43 (4), 493-505, 2023.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  4. Fechner, Ż., Gselmann, E., Székelyhidi, L.: Moment functions of higher rank on some types of hypergroups.
    Semigr. Forum. 107 (3), 624-636, 2023.
    Journal metrics:
    Q1 Algebra and Number Theory
  5. Abayomi, E., Ali, A., Bessenyei, M., Boros, Z., Chmielewska, K., Chudziak, J., Gát, G., Gilányi, A., Grünwald, R., Gselmann, E., Iqbal, M., Kiss, T., Łukasik, R., Maslyuchenko, O., Menzer, R., Molnár, G., Olbryś, A., Páles, Z., Pénzes, E., Pieszczek, M., Sablik, M., Székelyhidi, L., Szostok, T., Tóth, N., Tóth, P., Wójcik, S., Zürcher, T.: Report of Meeting: The Twenty-second Debrecen-Katowice Winter Seminar on Functional Equations and Inequalities Hajdúszoboszló (Hungary), February 1-4, 2023.
    Ann. Math. Sil. 37 (2), 315-334, 2023.
2022
  1. Burai, P., Bessenyei, M., Boros, Z., Chmieliński, J., Chudziak, J., Fazekas, B., Ger, R., Gselmann, E., Iqbal, M., Łukasik, R., Maslyuchenko, O., Menzer, R., Molnár, G., Olbryś, A., Pasteczka, P., Pénzes, E., Sablik, M., Sikorska, J., Székelyhidi, L., Szokol, P., Szostok, T., Tóth, P., Zürcher, T.: Report of Meeting: The Twenty-first Katowice-Debrecen Winter Seminar on Functional Equations and Inequalities Brenna (Poland), February 2-5, 2022.
    International Journal of Cardiology. 36 (1), 92-105, 2022.
  2. Fechner, Ż., Gselmann, E., Székelyhidi, L.: Spectral synthesis via moment functions on hypergroups.
    Forum Math. 34 (5), 1187-1197, 2022.
    Journal metrics:
    Q2 Applied Mathematics
    Q1 Mathematics (miscellaneous)
2021
  1. Székelyhidi, L., Fechner, Ż.: Finite dimensional varieties on hypergroups.
    Aequ. Math. 95 (3), 551-567, 2021.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Discrete Mathematics and Combinatorics
    Q2 Mathematics (miscellaneous)
  2. Fechner, Ż., Gselmann, E., Székelyhidi, L.: Moment functions and exponential monomials on commutative hypergroups.
    Aequ. Math. 95 1281-1290, 2021.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Discrete Mathematics and Combinatorics
    Q2 Mathematics (miscellaneous)
  3. Fechner, Ż., Gselmann, E., Székelyhidi, L.: Moment Functions on Groups.
    Results Math. 76 (4), 1-16, 2021.
    Journal metrics:
    Q2 Applied Mathematics
    Q1 Mathematics (miscellaneous)
  4. Gselmann, E., Székelyhidi, L.: Symmetric spectral synthesis.
    Aequ. Math. 95 (2), 255-279, 2021.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Discrete Mathematics and Combinatorics
    Q2 Mathematics (miscellaneous)
2020
  1. Vati, K., Székelyhidi, L.: Exponential monomials on hypergroup joins.
    Miskolc Math. Notes. 21 (1), 463-472, 2020.
    Journal metrics:
    Q3 Algebra and Number Theory
    Q3 Analysis
    Q2 Control and Optimization
    Q3 Discrete Mathematics and Combinatorics
    Q3 Numerical Analysis
  2. Żywilla, F., Székelyhidi, L.: Remarks on infinite hypergroup joins.
    Ann. Univ. Sci. Bp. Rolando Eötvös Nomin., Sect. comput. 51 89-95, 2020.
  3. Székelyhidi, L.: Spectral synthesis and partial differential equations.
    Acta Math. Hung. 161 (1), 31-47, 2020.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
2019
  1. Fechner, Ż., Székelyhidi, L.: Functional equations for exponential polynomials.
    Aequ. Math. 93 (3), 535-545, 2019.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Discrete Mathematics and Combinatorics
    Q2 Mathematics (miscellaneous)
  2. Fechner, Ż., Székelyhidi, L.: Moment Functions on Affine Groups.
    Results Math. 74 (1), 1-13, 2019.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Mathematics (miscellaneous)
  3. Vati, K., Székelyhidi, L.: Moment functions on hypergroup joins.
    Advances in Pure and Applied Mathematics 10 (3), 215-220, 2019.
  4. Székelyhidi, L.: Note on the semi-simplicity of measure algebras.
    Monatsh. Math. 192 (4), 935-938, 2019.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  5. Székelyhidi, L.: Spectral synthesis on the affine group of SU(n).
    Acta math. Hung. 158 (2), 352-362, 2019.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  6. Fechner, Ż., Székelyhidi, L.: Spherical and moment functions on the affine group of SU(n).
    Acta math. Hung. 157 (1), 10-26, 2019.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
2017
  1. Székelyhidi, L., Kedumetse, V.: Functional equations on hypergroup joins.
    Arch. Math. 109 (1), 41-47, 2017.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  2. Székelyhidi, L.: Invariant means on double coset spaces.
    Period. Math. Hung. 75 (1), 58-65, 2017.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
Show all
updated: 2024-07-07, 02:25

SCImago quartiles of
scientific journal articles

Number of scientific articles: 96
Q1 8 (8.3%)
Q2 37 (38.5%)
Q3 13 (13.5%)
Q4 1 (1%)
N/A 37 (38.5%)
-
OK

SCImago subject areas and categories

Mathematics (59)
Mathematics (miscellaneous) (51)
Applied Mathematics (26)
Discrete Mathematics and Combinatorics (18)
Analysis (7)
Algebra and Number Theory (3)
Control and Optimization (2)
Numerical Analysis (1)
Computer Science (1)
Computer Science (miscellaneous) (1)

Genre chart

Year chart

Language chart

Journals

Show more

Other co-authors

Show more
Maslyuchenko, Oleksandr
Chmielewska, Katarzyna
Ebanks, Bruce Robertson
Moslehian, Mohammad Sal